# SDR WX0A070495

- Difficulty date: November 19, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/2C/3C/S1/S2/S4/S5/2A, FOUND SHEAR TIE END PIECE BROKEN AT STATION 769 BETWEEN L12L - L22L.  ADDRESSED AS REQUIRED.
